# SDR SIMA20160105004

- Difficulty date: January 5, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 36,332 hours, 31,748 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF 1, AFTER THRUST WAS SET, RECEIVED AN E1 FUEL LOW PRESSURE EICAS MSG, WITH ASSOCIATED RELAYS CLICKING CYCLING THE FUEL PUMPS.  NR 1 ENG WAS ON PUMP C.  ABORT BELOW 80 KTS HIGH SPEED. E1 FUEL LOW PRESS WITH PUMP 1C SELECTED.   1C FUEL PUMP & LOW PRESS WARNING OPERATIONS CHECKED GOOD IAW AMM 28-45-00.
